Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 6
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Daoudi-Merzagui, Naima and Boucherif, Abdelkader 2015. Nonconstant periodic solutions created by impulses for singular differential equations. Boundary Value Problems, Vol. 2015, Issue. 1,

    Drábek, Pavel and Langerová, Martina 2014. Quasilinear boundary value problem with impulses: variational approach to resonance problem. Boundary Value Problems, Vol. 2014, Issue. 1, p. 64.

    Zhang, Dan Dai, Binxiang and Chen, Yuming 2014. Existence of solutions for a damped nonlinear impulsive problem with Dirichlet boundary conditions. Mathematical Methods in the Applied Sciences, Vol. 37, Issue. 10, p. 1538.

    Chu, Jifeng Sun, Juntao and Wong, Patricia J. Y. 2013. Existence for Singular Periodic Problems: A Survey of Recent Results. Abstract and Applied Analysis, Vol. 2013, p. 1.

    Daoudi-Merzagui, Naima and Boucherif, Abdelkader 2013. Variational Approach to Impulsive Differential Equations with Singular Nonlinearities. Journal of Applied Mathematics, Vol. 2013, p. 1.

    Sun, Juntao Chu, Jifeng and Chen, Haibo 2013. Periodic solution generated by impulses for singular differential equations. Journal of Mathematical Analysis and Applications, Vol. 404, Issue. 2, p. 562.

  • Bulletin of the Australian Mathematical Society, Volume 86, Issue 2
  • October 2012, pp. 193-204


  • JUNTAO SUN (a1) and DONAL O’REGAN (a2)
  • DOI:
  • Published online: 16 February 2012

In this paper we study impulsive periodic solutions for second-order nonautonomous singular differential equations. Our proof is based on the mountain pass theorem. Some recent results in the literature are extended.

Corresponding author
For correspondence; e-mail:
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[1]R. P. Agarwal , D. Franco and D. O’Regan , ‘Singular boundary value problems for first and second order impulsive differential equations’, Aequationes Math. 69 (2005), 8396.

[2]R. P. Agarwal and D. O’Regan , ‘Existence criteria for singular boundary value problems with sign changing nonlinearities’, J. Differential Equations 183 (2002), 409433.

[3]R. P. Agarwal , K. Perera and D. O’Regan , ‘Multiple positive solutions of singular problems by variational methods’, Proc. Amer. Math. Soc. 134 (2005), 817824.

[4]B. Ahmad and J. J. Nieto , ‘Existence and approximation of solutions for a class of nonlinear impulsive functional differential equations with anti-periodic boundary conditions’, Nonlinear Anal. 69 (2008), 32913298.

[5]A. Boucherif and N. Daoudi-Merzagui , ‘Periodic solutions of singular nonautonomous second order differential equations’, Nonlinear Differ. Equ. Appl. 15 (2008), 147158.

[6]L. Chen and J. Sun , ‘Nonlinear boundary value problem for first-order impulsive functional differential equations’, J. Math. Anal. Appl. 318 (2006), 726741.

[7]L. Chen , C. C. Tisdell and R. Yuan , ‘On the solvability of periodic boundary value problems with impulse’, J. Math. Anal. Appl. 331 (2007), 233244.

[8]M. Choisy , J. F. Guégan and P. Rohani , ‘Dynamics of infectious deseases and pulse vaccination: teasing apart the embedded resonance effects’, Physica D 223 (2006), 2635.

[9]J. Chu , N. Fan and P. J. Torres , ‘Periodic solutions for second order singular damped differential equations’, J. Math. Anal. Appl. 388 (2012), 665675.

[11]J. Chu and J. J. Nieto , ‘Impulsive periodic solution of first-order singular differential equations’, Bull. Lond. Math. Soc. 40 (2008), 143150.

[12]J. Chu and D. O’Regan , ‘Multiplicity results for second order nonautonomous singular Dirichlet systems’, Acta Appl. Math. 105 (2009), 323338.

[13]J. Chu , P. J. Torres and M. Zhang , ‘Periodic solutions of second order nonautonomous singular dynamical systems’, J. Differential Equations 239 (2007), 196212.

[15]N. Daoudi-Merzagui , ‘Periodic solutions of nonautonomous second order differential equations with a singularity’, Appl. Anal. 73 (1999), 449462.

[16]S. Gao , L. Chen , J. J. Nieto and A. Torres , ‘Analysis of a delayed epidemic model with pulse vaccination and saturation incidence’, Vaccine 24 (2006), 60376045.

[17]R. K. George , A. K. Nandakumaran and A. Arapostathis , ‘A note on controllability of impulsive systems’, J. Math. Anal. Appl. 241 (2000), 276283.

[18]V. Lakshmikantham , D. D. Bainov and P. S. Simeonov , Theory of Impulsive Differential Equations (World Scientific, Singapore, 1989).

[19]W. Li , Y. Chang and J. J. Nieto , ‘Solvability of impulsive neutral evolution differential inclusions with state-dependent delay’, Math. Comput. Modelling 49 (2009), 19201927.

[20]J. Li and J. J. Nieto , ‘Existence of positive solutions for multipoint boundary value problem on the half-line with impulses’, Bound. Value Probl. (2009), (Article ID 834158, 12 pages).

[21]S. Nenov , ‘Impulsive controllability and optimization problems in population dynamics’, Nonlinear Anal. 36 (1999), 881890.

[22]J. J. Nieto and D. O’Regan , ‘Variational approach to impulsive differential equations’, Nonlinear Anal. Real World Appl. 10 (2009), 680690.

[23]J. Mawhin and M. Willem , Critical Point Theory and Hamiltonian Systems (Springer, Berlin, 1989).

[24]D. Qian and X. Li , ‘Periodic solutions for ordinary differential equations with sublinear impulsive effects’, J. Math. Anal. Appl. 303 (2005), 288303.

[25]I. Rachunková and M. Tvrdý , ‘Existence results for impulsive second-order periodic problems’, Nonlinear Anal. 59 (2004), 133146.

[26]J. Sun , H. Chen , J. J. Nieto and M. Otero-Novoa , ‘Multiplicity of solutions for perturbed second-order Hamiltonian systems with impulsive effects’, Nonlinear Anal. 72 (2010), 45754586.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Bulletin of the Australian Mathematical Society
  • ISSN: 0004-9727
  • EISSN: 1755-1633
  • URL: /core/journals/bulletin-of-the-australian-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *